# SDR SWAA2024061989146

- Difficulty date: May 23, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL BS 540 BL0-RBL 25 WL 208.<[01] REMOVED FLOOR PANEL 231UF PER AMM 53-21-00-000-801. REMOVED CRACKED BREAK PANEL AND INSTALLED NEW BREAK PANEL AT BS 540 BL0-RBL 25 WL208 PER SRM 51-40-02-0G-0. INSTALLED FLOOR PANEL 231UF PER AMM 53-21-00-400-801. EQUIPMENT USED: ATS 2902 DUE DATE: 07/2024;[02] VERIFIED CORRECTIVE ACTION COMPLETED THROUGH STEPS 1 AND 2
